Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Table errata: Table of integrals, series, and products [English translation of the fourth Russian edition, Academic Press, New York, 1965; MR 33 #5952] by I. S. Gradshteyn [I. S. Gradšteĭn] and I. M. Ryzhik [I. M. Ryžik]


Author: Henry E. Fettis
Journal: Math. Comp. 36 (1981), 317-318, 320
MSC: Primary 65A05
Erratum: Math. Comp. 38 (1982), 337.
Erratum: Math. Comp. 38 (1982), 337
MathSciNet review: 595074
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Bierens de Haan, Nouvelles Tables d'Intégrales Définies, Hafner Publishing Co., New York, 1957.
  • [2] N. Nielsen, Handbuch der Theorie der Gammafunktion, Teubner, Leipzig, 1906.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05

Retrieve articles in all journals with MSC: 65A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1981-0595074-8
PII: S 0025-5718(1981)0595074-8
Article copyright: © Copyright 1981 American Mathematical Society